# SDR SWIA201025379

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 21,090 hours, 16,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  (FLT 4722)  REMOVED ICE BUILT UP ON MAIN CABIN DOOR LATCH MECHANISMS AND OPERATED DOOR NUMEROUS TIMES.  FOUND TO OPERATE SMOOTHLY WITH NO DEFECTS NOTED.
